# SDR IPXA1669070

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Condition: Damaged
- Location: Bs 1210-1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MAIN DECK DAMAGED PANEL LOCATED APPROX STA 1210 TO 1270.   FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
